# SDR GUUA95234060310A

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 28,463 hours, 33,164 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF CAPTAINS ALTIMETER DIDN'T INDICATE ALTITUDE AND FLAG WAS DISPLAYED.  REMOVED STRAIGHT FITTING FROM THE BACK OF THE ALTIMETER AND INSTALLED A 45 DEGREE FITTING TO PREVENT THE HOSE FROM KINKING.  OPS CHECKS SATISFACTORY AT THIS TIME.
